Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 38, NWS Kansas City, MO

September 4, 2018Buchanan County, Missouri

NWS Kansas City, MO issued this river flood warning at Sep 4, 2018, 7:15 PM CDT for Buchanan County, Missouri. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Sep 4, 2018, 7:15 PM CDT (00:15 UTC)
Expired
Sep 5, 2018, 3:05 PM CDT
In force
20 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Buchanan County, MO

The radar

The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Platte River near Agency (AGYM7). The gauge peaked at 22.12 ft at Sep 5, 2018, 2:00 AM CDT.

actionminormoderate1015202509/0409/0509/06
Action stage
15 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06820500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

661 
WGUS43 KEAX 050015
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
715 PM CDT Tue Sep 4 2018



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Platte River near Agency affecting Buchanan County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC021-060015-
/O.NEW.KEAX.FL.W.0038.180905T0015Z-180906T1120Z/
/AGYM7.1.ER.180904T2241Z.180905T0600Z.180905T1120Z.NO/
715 PM CDT Tue Sep 4 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Platte River near Agency.
* until Thursday morning.
* At  6:30 PM Tuesday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by 
  early Wednesday morning. The river will fall below flood stage 
  Wednesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   20.5   Tue 06 PM   20.8 early Wednesday 
morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$
3 follow-up statements
390 
WGUS83 KEAX 050137
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
837 PM CDT Tue Sep 4 2018


...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...

  Missouri River at Leavenworth affecting Leavenworth and Platte 
  Counties.

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Platte River near Agency affecting Buchanan County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-060137-
/O.EXT.KEAX.FL.W.0029.000000T0000Z-180910T1630Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.180909T1630Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Monday morning.
* At  7:30 PM Tuesday the stage was 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by 
  Thursday evening. The river will fall below flood stage late Sunday
  morning.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   20.2   Tue 07 PM   21.0 Thursday evening
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-060137-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180909T1200Z/
/ATCK1.1.ER.180904T0200Z.180904T1600Z.180908T1200Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Atchison.
* until Sunday morning.
* At  7:00 PM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   23.4   Tue 07 PM   23.3 early Friday morning
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

KSC103-MOC165-050207-
/O.CAN.KEAX.FL.W.0035.000000T0000Z-180906T0000Z/
/LEVK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning is cancelled for
  The Missouri River at Leavenworth.
* At  8:00 PM Tuesday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  19.6 feet early Friday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Leavenworth     20   19.3   Tue 08 PM   19.6 early Friday morning
     
&&
  
LAT...LON 3942 9508 3942 9492 3918 9460 3913 9460 3918 9484

  

$$

MOC047-095-177-060137-
/O.EXT.KEAX.FL.W.0036.180906T1630Z-180909T1930Z/
/SBEM7.1.ER.180906T1630Z.180908T0000Z.180908T1930Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* from Thursday morning to Sunday afternoon.
* At  2:58 PM Tuesday the stage was 20.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and 
  continue to rise to near 23.1 feet by Friday evening. The river 
  will fall below flood stage by early Saturday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   20.6   Tue 03 PM   23.1 Friday evening
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-060137-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-180910T1800Z/
/NAPM7.1.ER.180904T1611Z.180907T1800Z.180909T1800Z.UU/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Monday afternoon.
* At  8:00 PM Tuesday the stage was 18.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by 
  early Friday afternoon. The river will fall below flood stage early
  Sunday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   18.3   Tue 08 PM   19.7 early Friday afternoon
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-060137-
/O.EXT.KEAX.FL.W.0033.180905T0135Z-180911T0000Z/
/WVYM7.1.ER.180904T2148Z.180908T0000Z.180910T0000Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* from this evening to Monday evening.
* At  7:30 PM Tuesday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by 
  Friday evening. The river will fall below flood stage Sunday 
  evening.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   20.6   Tue 07 PM   22.0 Friday evening
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-060137-
/O.CON.KEAX.FL.W.0034.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.000000T0000Z.180908T0600Z.000000T0000Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Missouri River At Miami.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.2 
  feet early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      21.2 early Saturday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC021-060137-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-180907T0234Z/
/AGYM7.1.ER.180904T2241Z.180905T0600Z.180906T0234Z.NO/
837 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Platte River near Agency.
* until Thursday evening.
* At  7:30 PM Tuesday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by 
  early Wednesday morning. The river will fall below flood stage 
  Wednesday before midnight.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   21.0   Tue 07 PM   21.8 early Wednesday 
morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$
266 
WGUS83 KEAX 051447
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
947 AM CDT Wed Sep 5 2018


...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Platte River near Agency affecting Buchanan County.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-061446-
/O.EXT.KEAX.FL.W.0029.000000T0000Z-180910T1648Z/
/SJSM7.2.ER.180903T1108Z.180904T1145Z.180909T1648Z.NO/
947 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Monday morning.
* At  9:30 AM Wednesday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by 
  Thursday evening. The river will fall below flood stage late Sunday
  morning.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   19.2   Wed 09 AM   20.7 Thursday evening
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-061446-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-180909T1800Z/
/ATCK1.1.ER.180904T0200Z.180904T1600Z.180908T1800Z.NO/
947 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Missouri River at Atchison.
* until Sunday afternoon.
* At  9:00 AM Wednesday the stage was 21.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 23.1 feet by Thursday evening. The river 
  will fall below flood stage by early Saturday afternoon.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   21.8   Wed 09 AM   23.1 Thursday evening
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC047-095-177-061446-
/O.EXT.KEAX.FL.W.0036.180906T0730Z-180909T2100Z/
/SBEM7.1.ER.180906T0730Z.180907T0600Z.180908T2100Z.NO/
947 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* from late tonight to Sunday afternoon.
* At 10:27 PM Tuesday the stage was 21.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  continue to rise to near 23.1 feet by early Friday morning. The 
  river will fall below flood stage by Saturday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22   21.5   Tue 10 PM   23.1 early Friday morning
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-061446-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-180911T0336Z/
/NAPM7.1.ER.180904T1611Z.180907T0600Z.180910T0336Z.UU/
947 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Monday evening.
* At  9:00 AM Wednesday the stage was 18.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.8 feet by 
  early Friday morning. The river will fall below flood stage Sunday 
  before midnight.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   18.0   Wed 09 AM   19.8 early Friday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-061446-
/O.EXT.KEAX.FL.W.0033.000000T0000Z-180911T2100Z/
/WVYM7.1.ER.180904T2148Z.180907T1200Z.180910T2100Z.NO/
947 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* until Tuesday afternoon.
* At  9:30 AM Wednesday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.9 feet by 
  Friday morning. The river will fall below flood stage Monday 
  afternoon.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   21.5   Wed 09 AM   22.9 Friday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-061446-
/O.CON.KEAX.FL.W.0034.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.000000T0000Z.180908T0000Z.000000T0000Z.NO/
947 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Missouri River At Miami.
* until further notice.
* At  8:45 AM Wednesday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by 
  Friday evening then begin falling.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   19.9   Wed 09 AM   21.9 Friday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC021-061446-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-180906T1948Z/
/AGYM7.1.ER.180904T2241Z.180905T0700Z.180905T1948Z.NO/
947 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Platte River near Agency.
* until Thursday afternoon.
* At  9:30 AM Wednesday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   20.9   Wed 09 AM   20.6 this afternoon
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$
240 
WGUS83 KEAX 052005
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
305 PM CDT Wed Sep 5 2018

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Platte River near Agency affecting Buchanan County.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC021-052035-
/O.CAN.KEAX.FL.W.0038.000000T0000Z-180906T1948Z/
/AGYM7.1.ER.180904T2241Z.180905T0700Z.180905T1712Z.NO/
305 PM CDT Wed Sep 5 2018

The Flood Warning is cancelled for
  The Platte River near Agency.
* At  2:30 PM Wednesday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 12:12 PM Wednesday.
* Forecast...The river will continue to fall to 16.0 feet by Thursday
  morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   19.1   Wed 02 PM   19.8 Friday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Sep 4, 6:29 PM CDT, 46 minutes earlier.

Area forecast discussion, Sep 4, 6:29 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
629 PM CDT Tue Sep 4 2018

.Discussion...
Issued at 315 PM CDT TUE SEP 4 2018

Primary forecast focus is on periods of rainfall this week and its
impacts.

This afternoon, scattered showers and isolated thunder continue to
persist across portions of western Missouri and eastern Kansas. Not
to re-hash or drone on about the synoptic pattern, it's fairly
obvious this activity is being driven by the large scale ascent
focused from the ArkLaTex into the mid-Missouri valley. Rain chances
will decrease this evening before increasing again overnight through
Wednesday morning. This will be in response to the eastward track of
an open 500mb short wave across the upper Mississippi valley and the
continued stretch of a surface boundary south and southwest from
Wisconsin to Oklahoma ahead of the larger 500mb trough. Rain chances
will persist through the day, with isolated areas of moderate to
heavy rainfall possible. The axis of potentially heavy rainfall will
extend across northern Missouri into northeastern Kansas. As always,
it won't likely be raining the entire day, but it's going to be
damp, to say the least.

Into Thursday, the influence from the remnants of Tropical Storm,
soon to be Hurricane, Gordon will begin to play into the larger
synoptic pattern at work over the Midwest. Rain chances will
continue through Thursday, increasing overnight into Friday as
Gordon becomes post tropical cyclone Gordon and moves over
Missouri.

Overall, a rainy and damp week is on tap. Periods of moderate to
heavy rainfall are likely and with recent rainfall across portions
of the area, the risk for flooding is increased. Widespread amounts
of 2 to 4 inches are expected across the area through Saturday. The
greatest rainfall is still expected across an axis of northern
Missouri, north of I-70. This may change if there is a shift in the
track of what is left of Gordon Thursday into Friday. Isolated
amounts of rainfall may approach 5 to 7 inches in some places. We
cannot stress enough, the importance to stay aware of rising creeks
and streams, especially those that are known to flood easily and
quickly. As always, do not travel through flooded roadways.

&&

.Aviation...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 629 PM CDT TUE SEP 4 2018

This is a very chaotic environment where continuous moisture
streaming northward and ascending into the frontal boundary across
north of the area. This is leading to scattered showers and
isolated storms. Given the coverage of precipitation, will keep
mention as -SHRA with VCTS unless something becomes more clear
and TSRA becomes justified. Otherwise, with the continual moisture
advection and advancing front tomorrow, ceilings and possibly
visibility will begin to drop. Confidence is higher in ceilings
dropping to IFR tomorrow in the vicinity of the front but any
heavier shower or storm could briefly lead to low visibilities.
Winds should shift to the north tomorrow afternoon but remain
fairly light given the diffuse frontal boundary. Once IFR ceilings
spread into/develop over the area tomorrow, the should remain
through the end of this forecast.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Kurtz
Aviation...CDB
Hazardous weather outlook, Sep 4, 5:37 AM CDT, 13 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
537 AM CDT Tue Sep 4 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051045-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
537 AM CDT Tue Sep 4 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Thunderstorms capable of heavy rainfall will lead to a localized
 flash flood threat across northeast Kansas and northwest Missouri
 this afternoon and evening.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 Several rounds of showers and thunderstorms capable of producing
 heavy rain are expected through the weekend. These storms will be
 capable of producing widespread 1 to 3 inches of rain with the
 chance for localized higher amounts across central Missouri as the
 remnants of Tropical Storm Gordon lift north through the lower
 Missouri Valley this weekend. This additional rainfall could
 only exacerbate ongoing flood impacts.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 4:20 PM CDTSpecial Weather StatementEAXMacon40 min
Sep 5, 4:40 PM CDTSpecial Weather StatementEAXChariton50 min
Sep 5, 4:59 PM CDTSpecial Weather StatementEAXAdair46 min
Sep 5, 5:17 PM CDTSpecial Weather StatementEAXLinn43 min

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.